- 37 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
An 8-year-old boy developed Stevens-Johnson syndrome (SJS), acute cardiac failure and gastrointestinal haemorrhage during treatment with methotrexate for high risk acute lymphoblastic leukaemia.
The boy was diagnosed with high risk acute lymphoblastic leukaemia. He enrolled in a ALL IC BFM 2009 protocol, which comprised of six high risk (HR) blocks. He was scheduled for first HR1, HR2 and HR3 blocks. He completed first HR1 and HR2 blocks. In the first HR1 and HR2 blocks, he received methotrexate infusion at 5 g/m2. Two days after the end of HR2 block, he developed multiple maculopapular lesions on the legs and arms. Six hours before methotrexate administration, adequate IV hydration was started and continued to the last folinic acid [calcium folinate] administration for good...
- Akinci B, et al. Stevens-Johnson syndrome associated with methotrexate treatment for acute lymphoblastic leukemia: A case report. Archivos Argentinos de Pediatria 116: e459-e462, No. 3, 1 Jun 2018. Available from: URL: http://doi.org/10.5546/aap.2018.eng.e459 - Turkey